Journal of Mathematical Analysis and Applications
In a recent paper N. Mizoguchi and W. Takahashi gave a positive answer to the conjecture of S. Reich concerning the existence of fixed points of multi-valued mappings that satisfy a certain contractive condition. In this paper, we provide an alternative and somewhat more straightforward proof for the theorem of Mizoguchi and Takahashi. Also the problems associated with fixed points of weakly contractive multi-valued mappings are studied. Finally, we make a few comments that improve other results from their paper (J. Math. Anal. Appl. 141 (1989), 177-188).
Original Publication Citation
Daffer, P. Z., & Kaneko, H. (1995). Fixed-points of generalized contractive multivalued mappings. Journal of Mathematical Analysis and Applications, 192(2), 655-666. doi:10.1006/jmaa.1995.1194
Daffer, Peter Z. and Kaneko, Hideaki, "Fixed Points of Generalized Contractive Multi-valued Mappings" (1995). Mathematics & Statistics Faculty Publications. 117.